MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 4X36IN 3-0 D/A SH 4PLGT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 4X36IN 3-0 D/A SH 4PLGT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number D9066
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: product code: d9060 changed to d9066.The following information was requested, but unavailable: please provide the lot number for the involved device.No further information is available.No further information will be provided.
 
Event or Problem Description
It was reported that a patient underwent an unknown cardiovascular procedure on (b)(6) 2021 and suture was used.During the procedure, it was found that the length of the suture with the pledget was too short, so it could not be used.No adverse patient consequences reported.Additional information was requested.

Brand Name
PRLNE BLU 4X36IN 3-0 D/A SH 4PLGT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11964782
Report Number2210968-2021-05379
Device Sequence Number4354060
Product Code GAW
UDI-Device Identifier10705031031944
UDI-Public10705031031944
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD9066
Device Catalogue NumberD9066
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1